# SDR AMWA84517

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 25,981 hours, 36,481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Annunciator
- Part number: 1293640693
- Condition: Worn
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DEPART GEAR RETRACTED NORMALLY.  NO PROBLEMS UNTIL GEAR EXTENSION.  COULD NOT DETERMINE IF GEAR WAS COMPLETELY DOWN.  FLEW BY TOWER AND THEY SAID IT APPEARED ONE OF THE GEAR WAS NOT COMPLETELY DOWN.   PERFORMED MANUAL EXTENSION, BURNED OFF ADDITIONAL FUEL.  DECLARED EMERGENCY AND BRIEFED PASSENGERS.  ACFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED DOWNLOCK ANNUNCIATOR ASSEMBLY.
